2019
Том 71
№ 11

All Issues

Ol'shanskii A. Yu.

Articles: 2
Article (Ukrainian)

Imbedding of periodic groups in simple periodic groups

Ol'shanskii A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 845–847

It is proved that each periodic group is isomorphic to a subgroup of some simple periodic group.

Article (Ukrainian)

Imbedding of countable periodic groups into simple 2-generated periodic groups

Ol'shanskii A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 980–986